# SDR 9624859964

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47150
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290502
- Condition: Shattered
- Location: Rt Cockpit
- Part time: 8,943 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE FIRST OFFICER'S WINDSHIELD OUTER PANE SHATTERED.  RETURNED TO MSP WITHOUT FURTHER INCIDENT.  REPLACED WINDSHIELD PER MM 56-10-2, LEAK CHECK OK.
